MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-A0, STQ4-RCV-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loss of therapy/no therapy questionnaire was reviewed for potential causes of the reported issue.Based on this review, never achieving therapy, implanting the device off-label, not achieving paresthesia on the table, not performing an x-ray immediately after the implant procedure to confirm device placement, and inadequate fixation have been ruled out.However, excessive twisting or stretching was identified as the patient assisted an elderly person off the floor who had fallen which caused extreme pain and numbness.The stimulator is used to treat pain.The cause of the reported issue is due to excessive twisting or stretching, as the patient assisted an elderly person off the floor who had fallen (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy.Loss of therapy/no therapy rates remain acceptably low; thus, a capa is not required at this time.Loss of therapy/no therapy rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported extreme pain in their neck, loss of therapy, as well as numbness to their fingertips on the left side.The patient was advised to continue using the neurostimulator and change the programs on their transmitter assembly, as needed.Additionally, x-rays were performed which confirmed device placement.As of (b)(6) 2026, the patient is doing well and reported their pain got better with time and they did not need to change the programs on their transmitter assembly.The implanting clinician advised light duty restrictions and ordered physical therapy.The patient will have a follow up appointment after physical therapy has been completed.No further issues have been reported.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key25807558
Report Number3010676138-2026-00136
Device Sequence Number15894006
Product Code GZF
UDI-Device Identifier00850051034413
UDI-Public(01)00850051034413(17)280301
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTQ4-RCV-A0, STQ4-RCV-B0
Device Lot NumberSWO260320, SWO260320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale